# SDR YENA2023032700281

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 43,780 hours, 28,460 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#654, DCA-BOS. 'BURNT OIL SMELL IN FLIGHT DECK ON BOTH LEGS ON TAKE OFF, SMELL CLEARED DURING CLIMB; T/S PER FIM TASK 21-20-00-810-801A AND UNABLE TO DUPLICATE. A/C OK FOR SERVICE AS NO ODOR NOTED.'
